MathSciNet Relay Station
MathSciNet bibliographic data
MR1445234 (98b:60081) 60G25 (62M20 93E10)
Moklyachuk, M. P. Stochastic autoregressive sequences and minimax interpolation. Theory Probab. Math. Statist. No. 48 (1994), 95–103; translated from Teor. Ĭmovīr. Mat. Stat. No. 48 (1993), 135--146(Ukrainian)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement